Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 2:10 AM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 2:10 AM CDT (07:10 UTC)
- Expired
- Jul 13, 2015, 3:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 133 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:33 AM CDT | TSTM WND DMG | Wausau, WI | TREES DOWN IN THE CITY. |
| Jul 13, 2:33 AM CDT | TSTM WND GST 46 | Wausau, WI | |
| Jul 13, 2:45 AM CDT | TSTM WND GST 57 | Wisconsin Rapids, WI | |
| Jul 13, 2:52 AM CDT | TSTM WND GST 48 | Plover, WI | ALSO 1.22 INCHES OF PRECIP IN THE LAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS53 KGRB 130710
SVRGRB
WIC073-097-141-130815-
/O.NEW.KGRB.SV.W.0010.150713T0710Z-150713T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
210 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOOD COUNTY IN CENTRAL WISCONSIN...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 315 AM CDT
* AT 209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF COUNCIL GROUNDS STATE PARK TO
NEAR PITTSVILLE TO 12 MILES WEST OF BABCOCK...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...MARSHFIELD...WESTON...
RIB MOUNTAIN...MOSINEE...RANDOLPH...WHITING...BEVENT...AMHERST...
PITTSVILLE...LAKE WAZEECHA...BABCOCK...PLOVER...ROTHSCHILD...
STOCKTON...NEKOOSA...SCHOFIELD AND KNOWLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4452 9032 4510 9020 4499 8922 4424 8923
4426 9032
TIME...MOT...LOC 0709Z 251DEG 43KT 4505 8988 4449 9017 4425 9038
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG4 follow-up statements
536
WWUS53 KGRB 130723
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
223 AM CDT MON JUL 13 2015
WIC073-097-141-130815-
/O.CON.KGRB.SV.W.0010.000000T0000Z-150713T0815Z/
WOOD WI-PORTAGE WI-MARATHON WI-
223 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WOOD...PORTAGE AND MARATHON COUNTIES...
AT 223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF COUNCIL GROUNDS STATE PARK TO 10
MILES NORTH OF WISCONSIN RAPIDS TO 6 MILES SOUTHWEST OF BABCOCK...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
STEVENS POINT AROUND 245 AM CDT.
WISCONSIN RAPIDS AROUND 250 AM CDT.
LAKE WAZEECHA AROUND 255 AM CDT.
RANDOLPH AND BEVENT AROUND 300 AM CDT.
WHITING AROUND 315 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARNOTT...SCHOFIELD...ELDERON...NEKOOSA...CUSTER...WALKER...BIG EAU
PLEINE COUNTY PARK...ROZELLVILLE...RIB FALLS AND VESPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4448 9028 4509 9009 4499 8922 4424 8923
4426 9032 4430 9032
TIME...MOT...LOC 0723Z 247DEG 40KT 4510 8980 4455 8990 4423 9022
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG545
WWUS53 KGRB 130742
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
242 AM CDT MON JUL 13 2015
WIC073-097-141-130815-
/O.CON.KGRB.SV.W.0010.000000T0000Z-150713T0815Z/
WOOD WI-PORTAGE WI-MARATHON WI-
242 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WOOD...PORTAGE AND EASTERN MARATHON COUNTIES...
AT 241 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MERRILL TO 9 MILES NORTHWEST OF STEVENS POINT TO
NEAR NEW ROME...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
STEVENS POINT AROUND 255 AM CDT.
RANDOLPH AND BEVENT AROUND 310 AM CDT.
AMHERST AROUND 320 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARNOTT...SCHOFIELD...ELDERON...NEKOOSA...CUSTER...WALKER...BIG EAU
PLEINE COUNTY PARK...VESPER...RIB MOUNTAIN STATE PARK AND RINGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4444 9017 4505 8978 4499 8922 4424 8923
4426 9027
TIME...MOT...LOC 0741Z 250DEG 43KT 4515 8959 4460 8969 4428 8993
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG069
WWUS53 KGRB 130755
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 AM CDT MON JUL 13 2015
WIC073-097-141-130815-
/O.CON.KGRB.SV.W.0010.000000T0000Z-150713T0815Z/
WOOD WI-PORTAGE WI-MARATHON WI-
255 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN WOOD...PORTAGE AND EASTERN MARATHON COUNTIES...
AT 254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF WESTON TO 9 MILES NORTH OF
STEVENS POINT TO NEAR PLAINFIELD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
RANDOLPH AND BEVENT AROUND 305 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARNOTT...SCHOFIELD...ELDERON...NEKOOSA...CUSTER...WALKER...BIG EAU
PLEINE COUNTY PARK...VESPER...RIB MOUNTAIN STATE PARK AND RINGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4456 8995 4504 8972 4499 8922 4424 8923
4427 9008
TIME...MOT...LOC 0754Z 250DEG 43KT 4501 8937 4464 8951 4427 8948
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG074
WWUS53 KGRB 130810
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CDT MON JUL 13 2015
WIC141-130819-
/O.CAN.KGRB.SV.W.0010.000000T0000Z-150713T0815Z/
WOOD WI-
310 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOOD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4453 8966 4502 8947 4499 8922 4424 8923
4428 8970
TIME...MOT...LOC 0809Z 251DEG 43KT 4500 8927 4463 8941 4426 8939
$$
WIC073-097-130815-
/O.CON.KGRB.SV.W.0010.000000T0000Z-150713T0815Z/
PORTAGE WI-MARATHON WI-
310 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
AT 309 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF ANTIGO TO NEAR RANDOLPH TO NEAR
PLAINFIELD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...ARNOTT...NELSONVILLE...ELDERON...BANCROFT...CUSTER...
ELLIS...FANCHER...EMMONS CREEK BARRENS...SHANTYTOWN AND RINGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4453 8966 4502 8947 4499 8922 4424 8923
4428 8970
TIME...MOT...LOC 0809Z 251DEG 43KT 4500 8927 4463 8941 4426 8939
HAIL...0.75IN
WIND...60MPH
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:56 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 12, 11:56 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1156 PM CDT SUN JUL 12 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 322 PM CDT SUN JUL 12 2015 DESPITE A BIT OF A CLOSE CALL WITH A LINGERING SHORTWAVE TROUGH AND SOME CONVECTION COMING OUT OF NORTHEAST MINNESOTA...THE NORTHEAST QUARTER OF THE STATE HAS STAYED DRY TODAY WITH COPIOUS AMOUNTS OF CUMULUS DEVELOPMENT. THE MAIN EVENT FOR THE PERIOD IS GETTING UNDERWAY IN EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA UNDER THE LEFT FRONT QUAD OF THE UPPER JET AND AS A MIDLEVEL TROUGH MOVES INTO THE REGION. CONFIDENCE IS INCREASING IN HOW THIS STORMY EPISODE WILL PLAY OUT...BUT A FEW CHALLENGES REMAIN IN THE PRECISE DETAILS. ESSENTIALLY THE ENTIRE MODEL SUITE HAS SWUNG MORE IN LINE AFTER THE EARLY NAM TRAILBLAZER IN BRINGING A MORE SIGNIFICANT IMPACT FROM THE MCS INTO THIS AREA. WE STILL REMAIN ON AN INSTABILITY GRADIENT...AND SHEAR IS STILL ONLY TO BE EXPECTED TO BE MARGINAL. TO TACK ONTO THAT...DEWPOINTS ARE ONLY IN THE 60S IN CENTRAL WISCONSIN RELATIVE TO FURTHER WEST...WHERE READINGS ARE UP IN THE 70S. THOUGH THESE KEY PARAMETERS AREN'T EXCEEDINGLY IMPRESSIVE...THEY ARE STILL SUFFICIENT TO ALLOW FOR POSSIBLE SEVERE WEATHER OVERNIGHT. THOUGH THE GREATEST HAZARD PROBABLY STILL PASSES SOUTH AND WEST OF OUR COUNTIES...WOULD MAKE SURE THE WEATHER RADIO IS WORKING ROUGHLY SOUTH AND WEST OF A LINE FROM EAGLE RIVER TO WAUTOMA. WITH A THINNER CAPE PROFILE DIMMING PROSPECTS OF LARGE HAIL...EXPECT DAMAGING WINDS TO BE THE PRIMARY HAZARD ALONG WITH HEAVY RAINFALL. WITHOUT KNOWING HOW TONIGHT'S MCS WILL TRAVERSE THE AREA...POTENTIAL CONVECTION ON MONDAY BECOMES A SIGNIFICANT FORECAST CHALLENGE. AT THE VERY LEAST...ENVIRONMENTAL PARAMETERS AND TROUGHING ALOFT SUGGEST A POTENTIAL FOR STORMS TO REVITALIZE OR REDEVELOP IN THE AFTERNOON TO EARLY EVENING. SOME OF THOSE STORMS COULD BECOME STRONG...OR EVEN SEVERE IN A WORST CASE SCENARIO. GIVEN THE UNCERTAINTY...DON'T WANT TO COMMIT TOO STRONGLY TO ANY ONE SCENARIO AT THIS TIME. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 322 PM CDT SUN JUL 12 2015 THE MEDIUM RANGE MODELS SHOW WEAK SHORTWAVE ENERGY EXITING ON TUESDAY WHICH WILL BE FOLLOWED BY WEAK RIDGING ON WEDNESDAY. THEREAFTER...THE MID-LEVEL FLOW FLATTENS AND BRINGS IN ADDITIONAL DISTURBANCES. THE OPERATIONAL MODELS ARE STRUGGLING WITH THESE SMALLER SCALE FEATURES. WILL RELY ON THE ECMWF THROUGH 12Z THU BEFORE CONFIDENCE IN THE DETAILS BECOMES RATHER LOW. MONDAY NIGHT THROUGH WEDNESDAY...LOW PRESSURE WILL BE EXITING THE WESTERN GREAT LAKES REGION TO THE SOUTHEAST...BUT A SURFACE TROUGH WILL HANG BACK OVER WESTERN WISCONSIN AT THE START OF MONDAY EVENING. IF SUFFICIENT HEATING OCCURS BEHIND TONIGHTS STORM COMPLEX...COULD SEE STORMS LINGER INTO MONDAY EVENING OVER CENTRAL AND NORTH-CENTRAL WI. A SEVERE THREAT WILL DEPEND ON HOW MUCH INSTABILITY DEVELOPS...WHICH IS REALLY HARD TO DETERMINE AT THIS TIME. OTHERWISE...A WEAK SHORTWAVE IN COMBO WITH THE TROUGH WILL PRODUCE SCATTERED SHOWERS AND AT LEAST ISOLATED STORMS MONDAY NIGHT. AFTER PERHAPS A LULL TUESDAY MORNING...A WEAK FRONT WILL DROP IN FROM THE NORTH TUE AFTERNOON. ALTHOUGH ML CAPES LOOK TO BE DECENT AHEAD OF THE FRONT (1000-1500 J/KG)...0-6KM BULK SHEARS ARE ONLY 10- 20KTS...WHICH WOULD PROHIBIT ORGANIZED SEVERE WEATHER FROM FORMING. SO MOST LIKELY LOOKING AT PULSE TYPE STORMS IF THEY DO DEVELOP THAT WOULD PRODUCE LOCALLY HEAVY DOWNPOURS...SMALL HAIL...AND BRIEF GUSTY WINDS. THIS FRONT WILL STALL SOUTH AND WEST OF THE AREA TUESDAY NIGHT AND WEDNESDAY...WHICH CONTINUE TO LOOK DRY AT THIS TIME. WARMED TEMPS A COUPLE DEGREES ON TUE. NO OTHER CHANGES TO TEMPS. REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND FRIDAY WHEN WEAK SHORTWAVES TRAVERSE THE REGION. TIMING UNCERTAINTY IS RELATIVELY HIGH...SINCE YESTERDAYS GUIDANCE WAS SHOWING DRY CONDITIONS FOR THURSDAY. HEAT AND HUMIDITY WILL BUILD NORTHEAST ON FRIDAY AND SATURDAY ACROSS THE REGION AS MID-LEVEL HEIGHTS RISE. COULD SEE THE WARMEST STRETCH OF WEATHER YET THIS SUMMER DURING THE WEEKEND. THEN THE NEXT FRONT TO MOVE THROUGH NEXT SUNDAY OR MONDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1156 PM CDT SUN JUL 12 2015 A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT OF THE TAFS AT THIS TIME. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN JUL 12 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE TO THE LAKE MICHIGAN SHORELINE. THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY MORNING. LMZ521-522-541>543-132030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS/MPC
In the hours before
Special weather statement, Jul 13, 12:27 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 AM CDT MON JUL 13 2015
WIZ005-010-018-019-030-035-036-130645-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
1227 AM CDT MON JUL 13 2015
...STRONG THUNDERSTORMS APPROACHING WOOD...ONEIDA...WESTERN
PORTAGE...VILAS...LINCOLN...MARATHON AND NORTHWESTERN LANGLADE
COUNTIES EARLY THIS MORNING...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MELLEN TO SHELDON TO 8
MILES SOUTHWEST OF ALTOONA...AND MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. LOCALLY HIGHER SEVERE WIND GUSTS TO 60 MPH WILL BE
POSSIBLE WITH A FEW OF THE STORMS DURING PASSAGE OVER CENTRAL
WISCONSIN. THE STORMS WILL START TO REACH PARTS OF CENTRAL AND
NORTH CENTRAL WISCONSIN BETWEEN 130 AM AND 230 AM.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...RHINELANDER...EAGLE
RIVER...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...LAC
DU FLAMBEAU...TOMAHAWK...ABBOTSFORD...SPENCER...WHITING...BEVENT...
BOULDER JUNCTION...PITTSVILLE...WOODBORO AND WINCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4615 8914 4466 8939 4425 8966 4427 9031
4503 9031 4504 9020 4512 9020 4513 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0520Z 298DEG 30KT 4633 9055 4531 9094 4470 9154
TDHSpecial weather statement, Jul 13, 2:08 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT MON JUL 13 2015
WIZ005-010-018-019-030-035-036-130830-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
208 AM CDT MON JUL 13 2015
...THUNERSTORMS MOVING INTO NORTH CENTRAL AND CENTRAL WISCONSIN
EARLY THIS MORNING...
AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MANITOWISH WATERS TO TOMAHAWK TO
WISCONSIN RAPIDS...AND MOVING EAST AT 30 MPH.
UP TO HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH ISOLATED STRONGER STORMS IN THIS LINE.
STRONG THUNDERSTORMS WILL BE NEAR
MERRILL AND WAUSAU AROUND 220 AM CDT
RHINELANDER AND STEVENS POINT AROUND 230 AM CDT
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCHOFIELD...
HAZELHURST...LAKE TOMAHAWK...BILL CROSS RAPIDS WILDLIFE AREA...
NEKOOSA...WALKER...BIG EAU PLEINE COUNTY PARK...ROZELLVILLE...RIB
FALLS AND VESPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4441 9032 4524 8999 4627 8979 4614 8909
4611 8905 4522 8923 4425 8962 4425 9032
TIME...MOT...LOC 0701Z 272DEG 27KT 4631 8969 4525 8990 4415 9033
TDHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 78 min |
| Jul 13, 2:08 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 82 min |
| Jul 13, 2:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jul 13, 3:06 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 54 min |
| Jul 13, 3:16 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 19 min |
| Jul 13, 3:32 AM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 43 min |
| Jul 13, 3:45 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Winnebago | 2 hr |
| Jul 13, 3:48 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 13, 3:56 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 34 min |
| Jul 13, 4:05 AM CDT | Areal Flood Advisory | GRB | Portage | 3 hr |
| Jul 13, 4:19 AM CDT | Tornado Warning | GRB | Outagamie | 26 min |
| Jul 13, 4:30 AM CDT | Severe Thunderstorm Warning | GRB | Brown | 45 min |
| Jul 13, 4:47 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 43 min |
| Jul 13, 5:33 AM CDT | Special Weather Statement | GRB | Door | 87 min |
| Jul 13, 5:41 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 13, 4:55 PM CDT | Special Weather Statement | GRB | Lincoln | 65 min |
| Jul 13, 5:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 38 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | GRB | Marinette | 37 min |
| Jul 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 33 min |
| Jul 13, 5:47 PM CDT | Special Weather Statement | GRB | Langlade | 43 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | GRB | Marinette | 55 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 27 min |
| Jul 13, 6:12 PM CDT | Special Weather Statement | GRB | Oneida | 33 min |
| Jul 13, 6:16 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 56 min |
| Jul 13, 6:30 PM CDT | Special Weather Statement | GRB | Kewaunee | 45 min |
| Jul 13, 6:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 13, 6:40 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 50 min |
| Jul 13, 6:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 6:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.